# SDR AUS20030455

- Difficulty date: April 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 216CW
- Condition: Failed
- Location: Vacuum Sys
- Component: Vacuum Sys
- Component part number: 216CW
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE DRIVEN VACUUM PUMP FAILED.
